# SDR DALA1312813750

- Difficulty date: May 11, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 39,672 hours, 14,954 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM AT BS 967 UPPER TEE CORRODED AT RBL 3. REPAIRED IAW SRM 53-00-51, REPAIR 1.
